MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FF-410375
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported right side exchange from textured to smooth breast implants due to the patient¿s concern with the product.Healthcare professional later reported rupture that was noticed during explant surgery.Device has been explanted.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported right side exchange from textured to smooth breast implants due to the patient¿s concern with the product.Healthcare professional later reported rupture that was noticed during explant surgery.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Visual/photo analysis: visual analysis of the photographs identified: "- anxiety-product-procedure: unable to observe as it is a medical event that is not related to the device.Additional observations: rupture observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.It is not possible to determine the lot number or catalog through the photos provided.".

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16000524
Report Number9617229-2022-22601
Device Sequence Number5794262
Product Code FTR
UDI-Device Identifier10888628002678
UDI-Public10888628002678
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Model NumberFF-410375
Device Catalogue NumberFF-410375
Device Lot Number2679193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer12/23/2022
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight67 KG